# SDR SWAA2023041022096

- Difficulty date: March 29, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 56,333 hours, 33,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR ASSIST HANDLE IS BROKEN.<[01] REMOVED AND REPLACED L2 DOOR ASSIST HANDLE IAW AMM 25-21-25-020-801 STEP 2C(5) AND AMM 25-21-25-420-801 STEP 3B(5);[02] JOB COMPLETE; AUDIT C/W
